Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

How to over come withdrawal side effects of Norco Hydrocoden?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2770 Questions
Question
I stopped using norco hydrocoden last three days I have strong will now I am having hard time any medicine can help me
Posted Fri, 8 Aug 2014 in General Health
 
 
Answered by Dr. Srikanth Reddy 5 hours later
Brief Answer:
Methadone or suboxone

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Opioid withdrawal is bad on day 3-6. But later on the intensity decreases. Methadone or suboxone are good step down medicines to reduce the withdrawal symptoms. But for that you need to conatact your local psychiatrist. Meanwhil you may over the counter painkillers like acetaminophen or combiflam and also take plenty of fluids. Try to bear with duration just believing that the life on the other side of this withdrwal is very beautiful.


Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: How to over come withdrawal side effects of Norco Hydrocoden? 10 hours later
There is know any medicine can help of the counter or prescription please
 
 
Answered by Dr. Srikanth Reddy 26 hours later
Brief Answer:
Painkillers may help you

Detailed Answer:
Hello
Thanks for the follow up.
You may try some painkillers like acetaminophe or ibuprofen which may be available on OTC. Health care magic being a online forum it wont be possible to provide you a prescription without physically examining you. Further it may not be safe as well.
Hope you understand...
Kind regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor